×

zbMATH — the first resource for mathematics

Global stability for holomorphic foliations on Kähler manifolds. (English) Zbl 1074.53019
The author proves the global stability theorem for holomorphic foliations:
Theorem 1. Let \(\mathcal{F}\) be a holomorphic foliation of codimension \(q\) on a compact complex Kähler manifold. If \(\mathcal{F}\) has a compact leaf with finite holonomy group then every leaf of \(\mathcal{F}\) is compact with finite holonomy group.
This theorem allows the author to reobtain H. Holmann’s [Lect. Notes Math. 798, 192–202 (1980; Zbl 0451.57014)] result and a special case of Edwards-Millet-Sullivan’s theorem [R. Edwards, K. Millett and D. Sullivan, Topology 16, 13–32 (1977; Zbl 0356.57022)].

MSC:
53C12 Foliations (differential geometric aspects)
57R30 Foliations in differential topology; geometric theory
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] M. Brunella,A global stability theorem for transversely holomorphic foliations, Annals of Global Analysis and Geometry15 (1997), 179–186 · Zbl 0876.57040 · doi:10.1023/A:1006510202919
[2] W. Burnside,On criteria for the finiteness of the order of a group of linear substitutions, Proc. London Math. Soc. (2)3 (1905), 435–440 · JFM 36.0199.02 · doi:10.1112/plms/s2-3.1.435
[3] C. Camacho and A. Lins Neto,Geometric theory of foliations, Birkhauser, 1985 · Zbl 0568.57002
[4] R. Edwards, K. Millett andD. Sullivan,Foliations with all leaves compact, Topology16 (1977), 13–32. · Zbl 0356.57022 · doi:10.1016/0040-9383(77)90028-3
[5] D. B. A. Epstein,Foliations with all leaves compact Ann. Inst. Fourier26 (1976), 265–282 · Zbl 0313.57017
[6] C. Godbillon,Feuilletages, études géométriques, Birkhäuser, Basel, 1991
[7] M. Herzog andC. Praeger,On the order of linear groups with fixed finite exponent, Jr. of Algebra43 (1976), 216–220 · Zbl 0343.20025 · doi:10.1016/0021-8693(76)90156-3
[8] H. Holmann,On the stability of holomorphic foliations, LNM798 (1980), 192–202 · Zbl 0451.57014
[9] D. Sullivan,A counterexample to the periodic orbit conjecture, Inst. Hautes Études Sci. Publ. Math.46 (1976), 5–14 · Zbl 0372.58011 · doi:10.1007/BF02684317
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.